Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1489–1502 (Mi zvmmf6040)  

This article is cited in 3 scientific papers (total in 3 papers)

The accuracy of certain approximate methods for the computation of weak solutions of a first order quasilinear equation

N. N. Kuznetsov

Moscow

Full text: PDF file (1080 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 105–119

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 35F25; Secondary 65M99, 65N99, 65M12, 35A35
Received: 14.11.1975

Citation: N. N. Kuznetsov, “The accuracy of certain approximate methods for the computation of weak solutions of a first order quasilinear equation”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1489–1502; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 105–119

Citation in format AMSBIB
\Bibitem{Kuz76}
\by N.~N.~Kuznetsov
\paper The accuracy of certain approximate methods for the computation of weak solutions of a first order quasilinear equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1489--1502
\mathnet{http://mi.mathnet.ru/zvmmf6040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0483509}
\zmath{https://zbmath.org/?q=an:0354.35021}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 105--119
\crossref{https://doi.org/10.1016/0041-5553(76)90046-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6040
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1489

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Biryuk, “Spectral Properties of Solutions of the Burgers Equation with Small Dissipation”, Funct. Anal. Appl., 35:1 (2001), 1–12  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Henkin G.M., “Burgers Type Equations, Gelfand's Problem and Schumpeterian Dynamics”, J. Fixed Point Theory Appl., 11:2 (2012), 199–223  crossref  mathscinet  zmath  isi  elib
    3. A. K. Alekseev, A. E. Bondarev, “Ob aposteriornoi otsenke normy pogreshnosti chislennogo rascheta na ansamble nezavisimykh reshenii”, Sib. zhurn. vychisl. matem., 23:3 (2020), 233–248  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:261
    Full text:145
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021